MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA IM VITAMIN B12 (VB12); RADIOASSAY, VITAMIN B12

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA IM VITAMIN B12 (VB12); RADIOASSAY, VITAMIN B12
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of an elevated atellica im vitamin b12 (vb12) result which was discordant relative to repeat testing while using lot 296.An initial elevated result was obtained for one (1) patient sample.The initial elevated result was reported to the physician who questioned the result.The sample was tested while quality control (qc) was out of range.As a result, the same sample was retested on the original analyzer after qc recovered within laboratory established ranges and obtained a lower result.The lower result was considered correct and issued on the corrected report to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
A customer from the united states reported observation of an elevated atellica im vitamin b12 (vb12) result which was discordant relative to repeat testing.Siemens healthcare diagnostics has concluded investigation of the event.Siemens review of assay quality control (qc) data showed out of range results before and after patient testing.The qc issue was resolved by performing recalibration of the assay.Return of the patient sample for investigation is not warranted, as the discordant results were not reproducible.Based on the available information, a specific cause for the discordant results was unable to be determined.A product problem was not identified.The issue was resolved by routine troubleshooting.The customer is operational, and there are no residual issues.

Brand Name
ATELLICA IM VITAMIN B12 (VB12)
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key20144526
Report Number1219913-2024-00401
Device Sequence Number8397360
Product Code CDD
UDI-Device Identifier00630414600284
UDI-Public(01)00630414600284(10)10127296(17)250521
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K993571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2025
Device Model NumberN/A
Device Catalogue Number10995715
Device Lot Number10127296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/05/2024
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown